# SDR ASAA2023062244021

- Difficulty date: June 22, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 64,297 hours, 25,973 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53021
- Condition: Cracked
- Location: H Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB RIB AT ST 92.7 CRACKED IN VERTICAL MACHINED STIFFNER, MARKED WITH RED FLAGGING TAPE. GROUNDED - YES. REMOVED DAMAGE AND INSTALLED REPAIR PARTS ON R/H HORIZ STAB RIB AT STA 92.7 IAW B737-900 SRM 55-10-09-2R-4.
